These tools are not supported in your browser.
Pen Baseline Line Highlighter Text Star Calipers Undo Redo Clear Rate Axis QTc Help
This ECG is from a man in his 50s with a history of thyroid cancer was brought to the Emergency Department after being found minimally unresponsive with sonorous respirations on his couch at home. Blood glucose level was 76 mg/dL. EMS administered naloxone, which was followed quickly by hyperventilation but no improvement in mental status. EMS performed RSI at that time using etomidate and succinylcholine, but intubation was unsuccessful. Luckily, BVM ventilation was easy in this patient, and he was bagged on the way to the ED, with oxygen saturation maintained in the mid-90s. He was intubated immediately on arrival to the ED using ketamine and rocuronium. This was the repeat ECG after calcium had been administered.
Add tags to this ECG:
Add your interpretation or comments:
This ECG Archive is an academic, non-commercial #FOAMed project aiming to crowdsource a free open access database of ECGs and signs. If you include your personal details such as your name you will be attributed for your contribution, unless you tell us that you don't want this to happen. Personal contact details such as email addresses will not be published but may be used to email you in reply. Full project details and participant information available here.